# SDR UHLA2012010300002

- Difficulty date: January 3, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 18,709 hours, 10,683 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Defective
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 SQUEALING NOISE DURING CLIMB AND CRUISE.  REMOVED AND REPLACED R2 DOOR SEAL IAW EMB 170 MM 52-42-21.
